Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Applied mathematics and computation

Total activitats: 34
Títol addicional
ScienceDirect e-journals
ISSN
0096-3003 Obrir en finestra nova
Publicació / Producció
New York, NY : Elsevier Science Pub. Co., [199?]-
URL
https://www.sciencedirect.com/science/journal/00963003 Obrir en finestra nova

Producció científica

1 a 34 de 34 resultats
 
  • Stabbing segments with rectilinear objects  Accés obert

     Claverol, M.; Garijo, D.; Korman, M.; Seara, C.; Silveira, R.I.
    Applied mathematics and computation
    Vol. 309, p. 359-373
    DOI: 10.1016/j.amc.2017.04.001
    Data de publicació: 2017-09-15
    Article en revista
    Accés al text complet
  • Implicit ODE solvers with good local error control for the transient analysis of Markov models  Accés obert

     Suñe, V.; Carrasco, J.
    Applied mathematics and computation
    Vol. 293, p. 96-111
    DOI: 10.1016/j.amc.2016.08.009
    Data de publicació: 2016-08-29
    Article en revista
    Accés al text complet
  • The normalized Laplacian spectrum of subdivisions of a graph

     Xie, P.; Zhang, Z.; Comellas, F.
    Applied mathematics and computation
    Vol. 286, p. 250-256
    DOI: 10.1016/j.amc.2016.04.033
    Data de publicació: 2016-08-05
    Article en revista
  • On the spectrum of the normalized Laplacian of iterated triangulations of graphs  Accés obert

     Xie, P.; Zhang, Z.; Comellas, F.
    Applied mathematics and computation
    Vol. 273, num. C, p. 1123-1129
    DOI: 10.1016/j.amc.2015.09.057
    Data de publicació: 2016-01-15
    Article en revista
    Accés al text complet
  • The inverses of some circulant matrices  Accés obert

     Carmona, A.; Encinas, A.; Gago, S.; Jiménez, M.J.; Mitjana, M.
    Applied mathematics and computation
    Vol. 270, p. 785-793
    DOI: 10.1016/j.amc.2015.08.084
    Data de publicació: 2015-11-01
    Article en revista
    Accés al text complet
  • Higher order multi-step iterative method for computing the numerical solution of systems of nonlinear equations: Application to nonlinear PDEs and ODEs

     Ullah, M.; Serra, S.; Ahmad, F.; Alaidarous, E.
    Applied mathematics and computation
    Vol. 269, p. 972-987
    DOI: 10.1016/j.amc.2015.07.096
    Data de publicació: 2015-10-15
    Article en revista
  • An efficient multi-step iterative method for computing the numerical solution of systems of nonlinear equations associated with ODEs

     Ullah, M.; Serra, S.; Ahmad, F.
    Applied mathematics and computation
    Vol. 250, p. 249-259
    DOI: 10.1016/j.amc.2014.10.103
    Data de publicació: 2015-01
    Article en revista
  • A modified Chua chaotic oscillator and its application to secure communications  Accés obert

     Zapateiro, M.; Acho, L.; Vidal, Y.
    Applied mathematics and computation
    Vol. 247, p. 712-722
    DOI: 10.1016/j.amc.2014.09.031
    Data de publicació: 2014-11-15
    Article en revista
    Accés al text complet
  • Locating-dominating codes: Bounds and extremal cardinalities

     Cáceres, J.; Hernando, M.; Mora, M.; Pelayo, I. M.; Puertas, M. Luz
    Applied mathematics and computation
    Vol. 220, p. 38-45
    Data de publicació: 2013-09-01
    Article en revista
  • Maximum efficiency for a family of Newton-like methods with frozen derivatives and some applications

     Amat, S.; Busquier, S.; Grau, A.; Grau, M.
    Applied mathematics and computation
    Vol. 219, num. 15, p. 7954-7963
    DOI: 10.1016/j.amc.2013.01.047
    Data de publicació: 2013-04-01
    Article en revista
  • Computation of several power indices by generating functions  Accés obert

     Alonso, J.; Freixas, J.; Molinero, X.
    Applied mathematics and computation
    Vol. 219, num. 8, p. 3395-3402
    DOI: 10.1016/j.amc.2012.10.021
    Data de publicació: 2012-12-15
    Article en revista
    Accés al text complet
  • A technique to choose the most efficient method between secant method and some variants

     Grau, M.; Noguera, M.
    Applied mathematics and computation
    Vol. 218, num. 11, p. 6415-6426
    DOI: 10.1016/j.amc.2011.12.011
    Data de publicació: 2012-02-06
    Article en revista
  • A combined nodal continuous–discontinuous finite element formulation for the Maxwell problem

     Badia, S.; Codina, R.
    Applied mathematics and computation
    Vol. 218, num. 8, p. 4276-4294
    DOI: 10.1016/j.amc.2011.09.058
    Data de publicació: 2011-12
    Article en revista
  • Ostrowski type methods for solving systems of nonlinear equations

     Grau, M.; Grau, A.; Noguera, M.
    Applied mathematics and computation
    Vol. 218, num. 6, p. 2377-2385
    DOI: 10.1016/j.amc.2011.08.011
    Data de publicació: 2011-11-15
    Article en revista
  • Zero-finder methods derived using Runge–Kutta techniques

     Grau, M.; Diaz-Barrero, J.L.
    Applied mathematics and computation
    Vol. 217, num. 12, p. 5366-5376
    DOI: 10.1016/j.amc.2010.11.059
    Data de publicació: 2011-02-15
    Article en revista
  • A fast and efficient algorithm to identify clusters in networks

     Comellas, F.; Miralles, A.
    Applied mathematics and computation
    Vol. 217, num. 5, p. 2007-2014
    DOI: 10.1016/j.amc.2010.06.060
    Data de publicació: 2010-11-01
    Article en revista
  • Sequential design of multi-overlapping controllers for longitudinal multi-overlapping systems  Accés obert

     Palacios-Quiñonero, F.; Rodellar, J.; Rossell, Josep M.
    Applied mathematics and computation
    Vol. 217, num. 3, p. 1170-1183
    DOI: 10.1016/j.amc.2010.01.130
    Data de publicació: 2010-10-01
    Article en revista
    Accés al text complet
  • A note on a non-standard problem for an equation with a delay term

     Quintanilla, R.
    Applied mathematics and computation
    Vol. 216, num. 9, p. 2759-2765
    DOI: 10.1016/j.amc.2010.03.125
    Data de publicació: 2010-07-01
    Article en revista
  • Edge fault tolerance analysis of super k-restricted connected networks

     Balbuena, C.; García, P.
    Applied mathematics and computation
    Vol. 216, num. 2, p. 506-513
    DOI: 10.1016/j.amc.2010.01.060
    Data de publicació: 2010-03-15
    Article en revista
  • Zero-finder methods derived from Obreshkov's techniques

     Grau, M.; Gutiérrez, J.
    Applied mathematics and computation
    Vol. 215, num. 8, p. 2992-3001
    DOI: 10.1016/j.amc.2009.09.046
    Data de publicació: 2009-12-15
    Article en revista
  • Spatial behavior of solutions of the three-phase-lag heat equation

     Quintanilla, R.
    Applied mathematics and computation
    Vol. 213, num. 1, p. 153-162
    DOI: 10.1016/j.amc.2009.03.005
    Data de publicació: 2009-07
    Article en revista
  • Some sixth order zero-finding variants of Chebyshev¿Halley methods

     Grau, M.; Diaz-Barrero, J.L.
    Applied mathematics and computation
    Vol. 211, num. 1, p. 108-110
    DOI: 10.1016/j.amc.2009.01.022
    Data de publicació: 2009-05
    Article en revista
  • Adams-like techniques for zero-finder methods

     Grau, M.; Noguera, M.; Diaz-Barrero, J.L.
    Applied mathematics and computation
    Vol. 211, num. 1, p. 130-136
    DOI: 10.1016/j.amc.2009.01.021
    Data de publicació: 2009-05
    Article en revista
  • On a multiscale approach to the transient Stokes problem: dynamic subscales and anisotropic space-time discretization

     Badia, S.; Codina, R.
    Applied mathematics and computation
    Vol. 207, num. 2, p. 415-433
    DOI: 10.1016/j.amc.2008.10.059
    Data de publicació: 2009-01
    Article en revista
  • A Hummel & Seebeck family of iterative methods with improved convergence and efficiency

     Grau, M.; Diaz-Barrero, J.L.
    Applied mathematics and computation
    Vol. 191, num. 1, p. 263-271
    Data de publicació: 2007-08
    Article en revista
  • Accelerated iterative methods for finding solutions of a system of nonlinear equations

     Grau, M.; Gutiérrez, J.
    Applied mathematics and computation
    Vol. 190, num. 2, p. 1815-1823
    Data de publicació: 2007-07
    Article en revista
  • A weighted variant family of Newton's method with accelerated third-order convergence

     Grau, M.; Diaz-Barrero, J.L.
    Applied mathematics and computation
    Vol. 186, num. 2, p. 1005-1009
    Data de publicació: 2007-03
    Article en revista
  • On computational efficiency for multi-precision zero-finding methods

     Grau, M.; Diaz-Barrero, J.L.
    Applied mathematics and computation
    Vol. 181, num. 1, p. 402-412
    Data de publicació: 2006-10
    Article en revista
  • An improvement of Ostrowski root-finding method  Activitat premiada

     Grau, M.; Diaz-Barrero, J.L.
    Applied mathematics and computation
    Vol. 173, num. 1, p. 450-456
    DOI: 10.1016/j.amc.2005.04.043
    Data de publicació: 2006-02
    Article en revista
  • On predicting unsteady non-Newtonian blood flow

     Gonzalez-Rojas, Hernan A.; Nelson, O.
    Applied mathematics and computation
    Vol. 170, p. 909-923
    Data de publicació: 2005-11
    Article en revista
  • On predicting incompressible flows by using a stabilized finite difference method with penalty

     Gonzalez-Rojas, Hernan A.
    Applied mathematics and computation
    Vol. 156, p. 439-454
    Data de publicació: 2004-09
    Article en revista
  • Exponential stability in porous media problem saturated by multiple immiscible fluids

     Quintanilla, R.
    Applied mathematics and computation
    Vol. 150, p. 661-668
    Data de publicació: 2004-04
    Article en revista
  • Convergence and strucutural stabily in thermoelasticity

     Quintanilla, R.
    Applied mathematics and computation
    Vol. 135, p. 287-300
    Data de publicació: 2003-02
    Article en revista
  • Adaptive control of uncertain coupled mechanical systems with application to base-isolated structures

     Rodellar, J.; P. Ryan, Eugene; Barbat, A. H.
    Applied mathematics and computation
    Vol. 70, num. 2-3, p. 299-314
    DOI: 10.1016/0096-3003(94)00110-P
    Data de publicació: 1995-07
    Article en revista